# SDR 2008UALA05458

- Difficulty date: August 25, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 59,348 hours, 22,197 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EEL LIGHT AT DOOR 2L IS INOP.  BULB INOP/OUT.  RELAMPED, OP CHECK GOOD.
